MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 13.5CM ANGLE ATTACHMENT; MOTOR, DRILL, ELECTRIC - ATTACHMENT

DEPUY SYNTHES PRODUCTS LLC 13.5CM ANGLE ATTACHMENT; MOTOR, DRILL, ELECTRIC - ATTACHMENT
Catalog Number QD14-S
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If additional information should become available, a supplemental medwatch report will be sent accordingly.
 
Event or Problem Description
It was reported that the attachment device was getting hot.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in the surgical procedure, or if a spare device was available for use.It was not reported if there were any injuries, medical intervention or prolonged hospitalization.The date of event was unknown but was known to have occurred in 2019.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The actual device was not returned for evaluation; therefore, the reported condition was not confirmed.However, a review of the service history record indicates that the device has been returned previously for an unrelated malfunction.If additional information should become available, a supplemental medwatch report will be sent accordingly.

Brand Name
13.5CM ANGLE ATTACHMENT
Common Device Name
MOTOR, DRILL, ELECTRIC - ATTACHMENT
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key8574138
Report Number1045834-2019-53549
Device Sequence Number2075771
Product Code HBC
UDI-Device Identifier00845384006619
UDI-Public845384006619
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K011444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberQD14-S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/18/2019
Supplement Date Received by Manufacturer06/10/2019
Initial Report FDA Received Date05/02/2019
Supplement Report FDA Received Date06/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1